Loading, please wait...

Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™

Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 1 of 4Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 2 of 4Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 3 of 4Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 4 of 4
Ibuprofen (NSAID) 200mg Pain Relief Fever Reducer Caplets - up & up™ - image 1 of 4
Count 225ct

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin® IB active ingredient.
  • PAIN RELIEF: Use Ibuprofen Tablets, with 200 mg ibuprofen in each coated caplet* (*capsule-shaped tablet), to temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; and to temporarily reduce fever.
  • COATED CAPLETS: These orange coated caplets, with the active ingredient ibuprofen 200 mg, are a gluten free choice to relieve minor body aches and pains. Caplets are capsule-shaped tablets.
  • APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets, 200 mg for pain relief for adults and children age 12 years and over. Children under 12 years: ask a doctor. Easy to open cap. PACKAGE IS NOT CHILD-RESISTANT.
  • ANTI-INFLAMMATORY and gluten free pain reliever and fever reducer, this analgesic features 200 mg of the active ingredient ibuprofen, an NSAID. Comes in orange coated capsule-shaped tablets to help with pain relief for aches, pains and fever that may accompany some common minor ailments, such as headache, muscular aches, arthritis, toothache, backache, the common cold and menstrual cramps.

Specifications

Suggested Age: 12 Years and Up

Active Ingredient Strength Value: 200 Milligrams

Product Warning: Contains ibuprofen

Product Form: Caplet

Primary Active Ingredient: Ibuprofen

Package Quantity: 225

TCIN: 14502618
UPC: 349483612264
Item Number (DPCI): 094-01-0288
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Motrin® IB active ingredient. Why let body aches and pains slow you down? Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each coated, capsule-shaped tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Easy to open cap. THIS PACKAGE FOR HOUSEHOLDS WITHOUT YOUNG CHILDREN.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Shipping details

Estimated ship dimensions: 1.81 inches length x 1.81 inches width x 3.54 inches height
Estimated ship weight: 0.18 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup. View return policy for details.
See the return policy for complete information.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.4 out of 5 stars with 30 reviews
88% would recommend
26 recommendations
quality: 4.6 out of 5
value: 4.56 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.